MathSciNet Relay Station
MathSciNet bibliographic data
MR633178 (83d:92043) 92A10 (60J27)
Kingman, J. F. C. On the genealogy of large populations. Essays in statistical science. J. Appl. Probab. 1982, Special Vol. 19A, 27–43.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement